Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The boundary problem associated with a differential system rational in the parameter


Author: Rudolph E. Langer
Journal: Trans. Amer. Math. Soc. 32 (1930), 238-250
MSC: Primary 34B05
DOI: https://doi.org/10.1090/S0002-9947-1930-1501536-2
MathSciNet review: 1501536
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501536-2
Article copyright: © Copyright 1930 American Mathematical Society